Publication
Title
Travelling wave solutions of some classes of nonlinear evolution equations in (1+1) and (2+1) dimensions
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 2002
ISSN
0377-0427
Volume/pages
140(2002), p. 469-477
ISI
000174733100028
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.08.2017
To cite this reference